Gerrit van Dijk
Gerrit van Dijk
Professor of Mathematics, Leiden University
Adresse e-mail validée de math.leidenuniv.nl
Titre
Citée par
Citée par
Année
Oeuvres compl? tes
TJ Stieltjes
Рипол Классик, 1993
1131993
Computation of certain induced characters of p-adic groups
G Van Dijk
Mathematische Annalen 199 (4), 229-240, 1972
1041972
Introduction to harmonic analysis and generalized Gelfand pairs
G van Dijk
Introduction to Harmonic Analysis and Generalized Gelfand Pairs, 2009
922009
Canonical representations related to hyperbolic spaces
G Van Dijk, SC Hille
journal of functional analysis 147 (1), 109-139, 1997
671997
The Plancherel formula for the pseudo-riemannian space
G Van Dijk, M Poel
Compositio Mathematica 58 (3), 371-397, 1986
50*1986
The Plancherel formula for the pseudo-riemannian space
G Van Dijk, M Poel
Compositio Mathematica 58 (3), 371-397, 1986
50*1986
Tensor products of maximal degenerate series representations of the group SL (n, R)
G Van Dijk, VF Molchanov
Journal de mathématiques pures et appliquées 78 (1), 99-119, 1999
451999
Harmonic analysis on reductive p-adic groups
B Harish-Chandra
Springer, 2006
432006
Harmonic analysis on reductive p-adic groups
B Harish-Chandra
Springer, 2006
412006
On a class of generalized Gelfand pairs
G Van Dijk
Mathematische Zeitschrift 193 (4), 581-593, 1986
401986
Berezin kernels of tube domains
G Van Dijk, M Pevzner
Journal of Functional Analysis 181 (2), 189-208, 2001
392001
The Berezin form for rank one para-Hermitian symmetric spaces
G Van Dijk, VF Molchanov
Journal de mathématiques pures et appliquées 77 (8), 747-799, 1998
371998
Ring structures for holomorphic discrete series and Rankin-Cohen brackets
G Van Dijk, M Pevzner
arXiv preprint math/0512096, 2005
272005
Distribution theory
G Dijk
Distribution Theory, 2013
262013
Maximal degenerate representations, Berezin kernels and canonical representations
G Van Dijk, SC Hille
Lie groups and Lie algebras, 285-298, 1998
221998
Group representations on spaces of distributions
G van Dijk
Russian J. Math. Phys 2 (1), 57-68, 1994
221994
Spherical distributions on the pseudo-Riemannian space SL (n, R)/GLSL (n− R)
MT Kosters, G Van Dijk
Journal of functional analysis 68 (2), 168-213, 1986
211986
A new class of Gelfand pairs
EPH Bosman, G Van Dijk
Geometriae Dedicata 50 (3), 261-282, 1994
181994
Invariant eigendistributions on the tangent space of a rank one semisimple symmetric space
G Van Dijk
Mathematische Annalen 268 (3), 405-416, 1984
181984
Harmonic analysis on vector bundles over Sp (1, n)/Sp (1) xSp (n)
G Van Dijk, A Pasquale
ENSEIGNEMENT MATHEMATIQUE 45 (3/4), 219-252, 1999
171999
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20